A 33-year-old female asked:
I'm on my third day of taking vsl 3 probiotic and have horrible diarrhea. is this a common side effect?
1 doctor answer • 2 doctors weighed in
Infectious Disease 25 years experience
Probiotic troubles: I wonder whether the diarrhea might have come from some antibiotics that were given recently or this product? Sometimes there can be abdominal discomfort or even diarrhea with these products - depending on your tolerances. You should probably stop taking them and call your GI doctor for help. In the mean time, taking in some fluids/chicken soup will help with the volume losses. Hope u feel better.
Created for people with ongoing healthcare needs but benefits everyone.
3.9k viewsReviewed >2 years ago
Last updated Jun 11, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.